| Model Number |
0998-00-0800-65 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the fse that the cardiosave intra-aortic balloon pump (iabp) helium gas rapidly decreased due to improper storage.After the helium cylinder was replaced with a new one, the issue reoccurred.The fse reported that they could not reproduce the issue.As a precaution, the gasket was replaced and it was confirmed that the helium was not leaking.There will be no part return.There was no patient involvement.
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site address: (b)(6).A getinge field service engineer (fse) inspected the unit and was able to verify the reported condition.No active leaks or reproducible faults were identified during the evaluation.It was suspected that the issue may have been related to the cylinder gasket.The fse replaced the gasket and monitored the system, confirming that the helium gas level remained stable following replacement.The results were satisfactory, and the unit was cleared for continued use.